American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] W. M. Schmidt and U. Zannier. Points near real algebraic sets. Proc. Amer. Math. Soc. 142 (2014) 4127-4132.
Abstract, references, and article information   
View Article: PDF

[2] José Felipe Voloch. Differential descent obstructions over function fields. Proc. Amer. Math. Soc. 142 (2014) 3421-3424.
Abstract, references, and article information   
View Article: PDF

[3] Nguyen Ngoc Dong Quan. On the Hasse principle for certain quartic hypersurfaces. Proc. Amer. Math. Soc. 139 (2011) 4293-4305. MR 2823075.
Abstract, references, and article information   
View Article: PDF

[4] Siman Wong. Densities of quartic fields with even Galois groups. Proc. Amer. Math. Soc. 133 (2005) 2873-2881. MR 2159764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David McKinnon. Vojta's Main Conjecture for blowup surfaces. Proc. Amer. Math. Soc. 131 (2003) 1-12. MR 1929015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Masato Kuwata. Ramified primes in the field of definition for the Mordell-Weil group of an elliptic surface . Proc. Amer. Math. Soc. 116 (1992) 955-959. MR 1116264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1